# SDR 04152632A

- Difficulty date: June 2, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N632BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7268
- Aircraft time: 14,662 hours, 12,310 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK THE FRAME DOUBLER WAS FOUND CRACKED AT FS 640 STR 10.  THE FRAME WAS REPAIRED PER MANUFACTURER INSTRUCTIONS AND AIRCRAFT WAS RETURNED TO SERVICE ON COMPLETION OF INSPECTION.
